RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 1, Pages 30–37 (Mi de9851)  

Ordinary Differential Equations

Boundedness criteria for the number of possible compact hypersurfaces determined by differential systems

V. N. Gorbuzov

Yanka Kupala State University of Grodno

Full text: PDF file (1693 kB)

English version:
Differential Equations, 1999, 35:1, 29–36

Bibliographic databases:
UDC: 517.936
Received: 18.03.1997

Citation: V. N. Gorbuzov, “Boundedness criteria for the number of possible compact hypersurfaces determined by differential systems”, Differ. Uravn., 35:1 (1999), 30–37; Differ. Equ., 35:1 (1999), 29–36

Citation in format AMSBIB
\Bibitem{Gor99}
\by V.~N.~Gorbuzov
\paper Boundedness criteria for the number of possible compact hypersurfaces determined by differential systems
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 1
\pages 30--37
\mathnet{http://mi.mathnet.ru/de9851}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1723199}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 1
\pages 29--36


Linking options:
  • http://mi.mathnet.ru/eng/de9851
  • http://mi.mathnet.ru/eng/de/v35/i1/p30

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:44
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019